Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My period has been very heavy, please suggest

I'm 19 and I have been taking birth control for about two years now. I am usually very regular when it comes to my period it usually starts right on time (when i take the green pill) and only lasts usually about 4-5 days or less. But this time my period started a week early (while i was on the white pills ) and I just started my green pills last night. My period has been very heavy and it is usually only heavy the first day. I have been on my period for about 9 days. I haven't missed a pill so why would it start early and is there something wrong if I'm bleeding more than normal and its been this long? If so should I go see a doctor? If so, what could be wrong? -thanks
Asked On : Fri, 15 Jan 2010
Answers:  3 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Have you been having sex? Perhaps you might be pregnant..see a Dr

Answered: Fri, 15 Jan 2010
  Anonymous's Response

I really think that you should see a doctor.

Answered: Fri, 15 Jan 2010
  Anonymous's Response

it sounds like yr miscarring

Answered: Sat, 16 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor